# SDR TWAA9915103

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, TWO SKIN CRACKS WERE FOUND ON THE FORWARD CARGO DOOR, LOWER AFT CORNER, FUSELAGE STA 427 AND LONGERON 27R.  CRACKS WERE 13/32 AND 5/32 IN LONG.  REPAIRED PER SRM 53-05, FIG 105.
